← Return to Concerned about the side effects of anastrozole

Discussion

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: 1 day ago | Replies (1917)

Comment receiving replies
@nanna1948

I had some hair loss no change in bone density after five years on anastrazole accord manufacturer. Very low in side effects worth the results.

Jump to this post


Replies to "I had some hair loss no change in bone density after five years on anastrazole accord..."

I had mild hair “ thinning” as in much more on comb/brush especially after washing… returned to usual after a while then again after replacement surgery. I have “ decided” that it was an effect from physical ( and emotional) stress from the anesthesia.

Check out TELOGEN EFFLUVIUM. It describes the natural cycle of hair growth, rest and shedding… and what may interrupt that . It’s quite interesting.

You were one of the lucky ones. After 18 months on Anastrozole I opted to quit. I have posted before all that occured while on the medication, it became a quality of life issue. We all have to weigh our options and hope and pray we made the right decision. Bone loss medications are dangerous and I will not take them. Do your research, listen to your body and go from there.

I had very little side effects while on anastrazole for five years. Thrilled I completed treatment. Some hair loss my biggest complaint stomache issues. Had warm issues. Otherwise worth the treatment

good luck. Walked every morning half hour to help any muscle ache that some complained about I had none I too was in tge Accord brand